Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Tremor

Okay, good, that makes it unlikely that your tremor is due to a seizure.

Tremors may be caused by medications and other substances that stimulate the nervous system. Examples include:

- Certain medications for asthma, such as albuterol

- Pseudoephedrine , as found in many cold remedies

- Antipsychotic medications, such as chlorpromazine

- Caffeine

- Cocaine

Do you take any of these? Did you start taking a new medication just before your tremor began?

Yes, I take one of these or I've started a new medicine.

No, I take none of those and no new medicines.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide